# SDR SWIA202263366

- Difficulty date: January 3, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 38,504 hours, 24,594 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON DEPARTURE WHILE RETRACTING GEAR, RECEIVED A LEFT MAIN GEAR DISAGREE WARNING MESSAGE. RAN QRH AND RETURNED TO RICHMOND PER QRH. GEAR CAME DOWN AND LOCKED AND LANDING WAS NORMAL.   (FLIGHT 4501 - FILED CLOSED)    ACCORDING TO THE CRJ 900 FIM 32-31-00 LT MLG DISAGREE MESSAGE CAN BE CAUSED BY GEAR TAKING LONGER THAN 28 SECONDS TO RETRACT SO I INSPECTED ALL THREE MLG AND FOUND EXCESSIVE BUILD UP OF ICE ON ALL THE GEAR REMOVED ALL OF THE ICE BUILD UP WITH WARM AIR AND PERFORMED AN OPERATIONAL TEST OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM IN REFERENCE TO CRJ AMM 32-30-00 TIMED THE GEAR AND FOUND THE GEAR TO RETRACT IN ABOUT 12 SECONDS AND EXTEND ABOUT 7 SECONDS NO GEAR DISAGREE MESSAGES ON EICAS CAME UP AIRCRAFT WORKS CORRECTLY.
